| Catalog Number |
7400-131-000 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/15/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The manufacturer service technician reported that the device had missing component while it was being serviced at the manufacturer facility.There were no adverse consequences related to this event.
Additional Manufacturer Narrative
Additional information: d9.Device evaluation: follow-up report submitted to document device evaluation results.
Event or Problem Description